# SDR ASAA2016122219155

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,275 hours, 9,814 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC542
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 38,506 hours, 11,735 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RAMP CREW FOUND SMALL FUEL DRIP ON NR 2 ENGINE.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENGINE LEFT VSV ACTUATOR IAW AMM 75-31-01. VSV ACTUATOR LEAK TEST PASSED IAW AMM 75-31-01-790-801-F00. COMPLETED VSV ACTUATOR TEST 3A AND 12 NO LEAKS NOTED ALSO LEAK CHECKED HIGH STAGE VALVE CONNECTIONS NO LEAKS NOTED.
